# SDR SWIA201334160

- Difficulty date: July 19, 2013
- Submitted: August 9, 2013
- Operation: Air carrier
- Aircraft: N963SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7865
- Aircraft time: 26,153 hours, 21,917 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Damaged
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AILERON UPPER LE SKIN REQUIRES REPLACEMENT.  C-CHECK REPLACED LT AILERON UPPER LE SKIN IAW SRM.  PN CC670-13052-3.
